# SDR QXEA2021111500511

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 9,927 hours, 6,097 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FLOORING IN ENTRY WAY BY MAIN CABIN DOOR PEELING UP WHERE IT MEETS CARPET.TRIPPING HAZARD. REMOVED FROM SERVICE. RE-SECURED RUBBER FLOORING IN ENTRY WAY BY MAIN CABIN DOOR.NO FURTHER DEFECTS NOTED.RETURNED TO SERVICE.
